1 Publication

[1]
2023 | Journal Article | LibreCat-ID: 31210
Spectral correspondences for rank one locally symmetric spaces: the case of exceptional parameters
C. Arends, J. Hilgert, Journal de l’École Polytechnique — Mathématiques 10 (2023) 335–403.
LibreCat | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2023 | Journal Article | LibreCat-ID: 31210
Spectral correspondences for rank one locally symmetric spaces: the case of exceptional parameters
C. Arends, J. Hilgert, Journal de l’École Polytechnique — Mathématiques 10 (2023) 335–403.
LibreCat | DOI | arXiv
 

Search

Filter Publications

Display / Sort

Export / Embed